# SDR R61A202001310118

- Difficulty date: January 21, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066324001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 CENTER SHEAR CLIP AT FR 90 BETWEEN STGR 29L AND STGR 29R REMOVED CENTER SHEAR CLIP AT FR 90 BETWEEN STGR 29L AND STGR 29R REF EMB SRM 51-40-08 AND LOCATED/DRILLED HOLES IN NEW ONE REF EMB SRM 51-40-02INSTALLED SHEAR CLIP AT FR 90 BETWEEN STGR 29L AND STGR 29R REF EMB SRM 51-40-08 RESTORED SURFACE PROTECTION ON SHEAR CLIP AT FR 90 BETWEEN STGR 29L AND STGR 29R REF EMB SRM 51-23-05 AND 51-23-06. APPLIED CIC REF EMB CPM 51-25-00-910-001
